Botox - eyelid skin bunching up/creases. (photo)

Had last botox to frown lines and crows feet - has almost worn off but on one eye feel a tugging sensation pretty much all day around eye and when I smile it does not look natural - skin pulls up at corner of eye. What is causing this and when / if can I expect it to go away? No issues prior to botox. It has never lasted this long before - frustrated / confused botox patient.

Doctor Answers 7

Bunching of Skin Near Eyes

This is not uncommon. It can be fixed by injecting Botox into the appropriate areas. Please see an expert injector.


Summit Emergency Medicine Physician
5.0 out of 5 stars 23 reviews

Botox

Thank you for your question in regards to Botox. Asymmetry can occur following Botox injections and is not uncommon. Additional units of Botox may need to be injected to achieve desires results. To be sure what is best for you, see two or more board-certified providers in your area for a complete evaluation to make sure you are a good candidate and that it is safe for you to have treatment. I hope this helps.

J. Jason Wendel, MD, FACS
Nashville Plastic Surgeon
5.0 out of 5 stars 150 reviews

Botox & Eyelid Skin Creases

Dear milliemils9:

I understand your frustration, but please be reassured that this is not an uncommon phenomenon after Botox.  This can be solved with injecting of Botox into the appropriate areas.  Please see an expert injector.  All the best.

Bunching of skin near eyebrow after Botox

This needs to probably get more Botox. I would have to see you move this area to get a better idea of what is going on. 

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

Bunching of skin near eyes

This is not unusual and can be easily addressed by injecting Botox in the area.  Be sure you are seeing a board certified dermatologist or plastic surgeon who is experienced in injecting Botox

Melvin Elson, MD
Nashville Dermatologist
5.0 out of 5 stars 6 reviews

Botox problems around the eye

This is not uncommon. The affected muscles can cause asymmetry or bunching. How long has it been since your injections? I would discuss this with a board certified facial or general plastic surgeon who has extensive experience with injecting. There are likely non invasive options to help with this problem. 

Best

Dr S

Travis L. Shaw, MD
Richmond Facial Plastic Surgeon
4.8 out of 5 stars 20 reviews

Botox Bunching--Try Lasers, microneedling/prp

This is very common and a combination approach of lasers and microneedling/prp are needed to improve this area. I suggest you see a cosmetic dermatologist with experience.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 167 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.